# SDR SIMA201010307

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 16,091 hours, 12,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: AO737
- Condition: Jammed
- Location: Pax Door
- Part time: 14,207 hours, 10,370 cycles
- Component: Pax Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2703 THE CREW REPORTED THE MAIN PASSENGER DOOR WOULD NOT OPEN FULLY.  THE DOOR MOTOR JAMS HALFWAY DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR ASSIST MOTOR IAW CRJ 700 AMM 52-11-08.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
